# SDR DL72K961909

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE LOST THRUST SHORTLY AFTER GEAR RETRACTION.  THERE WERE NO ACCOMPANYING SOUNDS HEARD IN COCKPIT.  ENGINE INSTRUMENTS INDICATED ENGINE FAILURE.  NORMAL DESCENT, APPROACH AND LANDING.  REPLACED FUEL PUMP, OPS CHECK NORMAL.
